# SDR SWAA2024102835363

- Difficulty date: September 7, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER AT STA 663 FOUND CRACKED (2EA). CRACKS LENGTH 11 INCH. APPROXIMATELY. 2024-571664<[01] TOOL USED CALIPER P/N 500-196-30 S/N A23048277 DUE DATE 22/AUG/25;[02] TOOL USED: HOTBONDER P/N: HCS9200B S/N: 18165044 DUE DATE: 11-APR-25.;[03] TOOL USED SCALE P/N CR5200 S/N 8342514502 DUE DATE 22 FEB 25;[04] TOOL USED SCALE P/N CR5200 S/N 8342514597 DUE DATE 28 FEB 25;[05] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 190984811; DUE DATE: 11-JAN-25.;[06] REPAIRED RIGHT VAPOR BARRIER AT STA 663 IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[07] TASK COMPLETED. RII COMPLETED.
